On the derivatives of bivariate Fibonacci polynomials

Tuba Çakmak and Erdal Karaduman
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 24, 2018, Number 3, Pages 37—46
DOI: 10.7546/nntdm.2018.24.3.37-46
Download full paper: PDF, 169 Kb

Details

Authors and affiliations

Tuba Çakmak
Department of Mathematics, Faculty of Science
Atatürk University, Turkey

Erdal Karaduman
Department of Mathematics, Faculty of Science
Atatürk University, Turkey

Abstract

In this study, the new algebraic properties related to bivariate Fibonacci polynomials have been given. We present the partial derivatives of these polynomials in the form of convolution of bivariate Fibonacci polynomials. Also, we define a new recurrence relation for the r-th partial derivative sequence of bivariate Fibonacci polynomials.

Keywords

  • k-Fibonacci sequences
  • Bivariate Fibonacci polynomials
  • Partial derivatives of bivariate Fibonacci polynomials

2010 Mathematics Subject Classification

  • 11B39
  • 11B83
  • 26A24

References

  1. Catalani, M. (2004) Some formulae for bivariate Fibonacci and Lucas polynomials. arXiv preprint math/0406323.
  2. Falcon, S., & Plaza, A. (2009) On k-Fibonacci sequences and polynomials and their derivatives, Chaos, Solitons & Fractals, 39(3), 1005–1019.
  3. Filipponi, P., & Horadam, A. F. (1991) Derivative sequences of Fibonacci and Lucas polynomials, In Applications of Fibonacci numbers, 4, 99–108.
  4. Filipponi, P., & Horadam, A. F. (1996) Partial Derivative Sequences of Second-Order Recurrence Polynomials, In Applications of Fibonacci Numbers, 105–122.
  5. Hoggatt Jr, V. E., & Bicknell, M. (1973) Generalized Fibonacci polynomials. Fibonacci Quarterly, 11(5), 457–465.
  6. Hoggatt Jr, V. E., & Bicknell, M. (1973) Generalized Fibonacci Polynomials and Zeckendorf Theorem, The Fibonacci Quarterly, 11(4), 399–419.
  7. Hoggatt Jr, V. E., & Bicknell, M. (1973) Roots of Fibonacci polynomials, The Fibonacci Quarterly, 11(3), 271–274.
  8. Hoggatt Jr, V. E., & Long, C. T. (1974) Divisibility Properties of Generalized Fibonacci Polynomials. The Fibonacci Quarterly 12(2), 113–120.
  9. Inoue, K., & Aki, S. (2011) Bivariate Fibonacci polynomials of order k with statistical applications, Annals of the Institute of Statistical Mathematics, 63(1), 197–210.
  10. Jacob, G., Reutenauer, C., & Sakarovitch, J. (2006) On a divisibility property of Fibonacci polynomials, preprint available at http://en.scientificcommons.org/43936584.G.
  11. Nalli, A., & Haukkanen, P. (2009) On generalized Fibonacci and Lucas polynomials, Chaos, Solitons & Fractals, 42(5), 3179–3186.
  12. Swamy, M. N. S. (1999) Generalized Fibonacci and Lucas polynomials, and their associated diagonal polynomials, Fibonacci Quarterly, 37, 213–222.
  13. Tuglu, Kocer, E. G., & Stakhov, A. (2011) Bivariate Fibonacci-like p-polynomials, Applied Mathematics and Computations, 217(24), 10239–10246.
  14. Velasco, C. J. P. R. (2012) On bivariate s-Fibopolynomials, arXiv preprint:1203.6055.
  15. Yu, H., & Liang, C. (1997) Identities involving partial derivatives of bivariate Fibonacci and Lucas polynomials, Fibonacci Quarterly, 35, 19–23.
  16. Wang, J. (1995) On the k-th Derivative Sequences of Fibonacci and Lucas Polynomials. The Fibonacci Quarterly, 33.2: 174–178.
  17. Webb, W. A., & Parberry, E. A. (1969) Divisibility properties of Fibonacci polynomials, Fibonacci Quarterly, 7(5), 457–463.

Related papers

Cite this paper

APA

Çakmak, T., & Karaduman, E. (2018). On the derivatives of bivariate Fibonacci polynomials. Notes on Number Theory and Discrete Mathematics, 24(3), 37-46, doi: 10.7546/nntdm.2018.24.3.37-46.

Chicago

Çakmak, Tuba, and Erdal Karaduman. “On the Derivatives of Bivariate Fibonacci Polynomials.” Notes on Number Theory and Discrete Mathematics 24, no. 3 (2018): 37-46, doi: 10.7546/nntdm.2018.24.3.37-46.

MLA

Çakmak, Tuba, and Erdal Karaduman. “On the Derivatives of Bivariate Fibonacci Polynomials.” Notes on Number Theory and Discrete Mathematics 24.3 (2018): 37-46. Print, doi: 10.7546/nntdm.2018.24.3.37-46.

Comments are closed.